# SDR DL76L090936

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 86,602 hours, 12,994 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: P2667
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,036 hours, 18,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK APU QUIT RETURNED TO GATE APU AUTO SHUTDOWN.   IAW QRH SWITCH OFF TO ON. FAULT LIGHT EXTINGUISHED. APU STARTED NORMALLY. ECB BITE SHOWS NO FAULTS. APU STARTED TWICE SUCCESSFULLY AND RUNNING WITH LOADS NORMALLY.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
